Top Posters
Since Sunday
57
52
27
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 20
Rep: 0 0
2 months ago
A patient who is undergoing treatment for cytomegalovirus received his first dose of IV ganciclovir 3 days ago. When reviewing this patient's most recent blood work, what abnormality should the nurse most likely attribute to the use of this drug?
A)Hemoglobin 17 g/dL (high normal)
B)INR 3.8 (high)
C)Platelet count 118,000/mm3 (low)
D)Leukocytes 11,900/mm3 (high)
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 15 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 192
2 months ago
Sign in or Sign up in seconds to unlock everything.
C
Feedback:
Ganciclovir causes granulocytopenia and thrombocytopenia in 20% to 40% of recipients, often during the first 2 weeks of therapy. Leukocytosis, increased hemoglobin, and hypocoagulation are not typical adverse effects associated with ganciclovir.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  320 People Browsing
Your Opinion
What's your favorite coffee beverage?
Votes: 62

Previous poll results: Who's your favorite biologist?
Related Images
 990
 379
 225

▶️ Video: Introduction to Macular Degeneration

For a complete list of videos, visit our video library